Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dosage/Fatigye?
Aug 9, 2005

Hi Doctors, My Partner is on Videx 250MG, Norvir 100MG, Lexiva 700MG twice a day, Androgel Pump, Wellbutrin XL 300MG, Altace, and Truvada. His doctor added the Lexiva about a month and a half ago and he is feeling so tired, is it normal to feel tired this much longer in the regimen, the androgel isnt even helping. He goes to see he Doctor in a month but I think he should tell his doctor sooner, any advice? He also has a loss of appetite.

Response from Dr. Henry

I generally avoid the use of ddi (Videx) and tenofovir (Truvada) together due to concerns about toxicity. The effect of Androgel is variable but can be partially evaluated by looking at the levels of testosterone acheived. There can also be a drug interaction with the Wellbutrin and the protease inhibitors leading to excessive levels of Wellbutrin which could cause fatigue.He should discuss with his HIV specialist before next visit. KH



Previous
combivir overdose?
Next
Combivir or Truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement